U.S. doctors online nowAsk doctors free
CA
A female asked:

I started brith control when period was 4 days late. i was sexually active before i started the pill. now i am having cramps and brown discharge. ?

1 doctor answer1 doctor weighed in
Dr. John cuong Doan
Family Medicine 18 years experience
Your hormones are in: .. flux for some reason, so hang on for the ride. Irregular periods and spotting could mean you may have some hormonal imbalance that could be affected by many different factors, including age (if approaching menopause?), nutrition, illness, exercise (or lack of it), body girth, psychological well-being, stress, season, or simple fluctuations of other related hormones (thyroid for example).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.